very short term atavan use and withdrawal symptoms?
I was given a prescription for atavan 1 mg 2-3 times a day as needed. I was given a total of ten pills. Basically I took 3 mg 3 days in a row and only 1 today. I feel fine but just got spooked reading about withdrawal and seizures et al. Can someone confirm this extremely short-term usage is not going to lead to any real withdrawal symptomes? Thanks.
did you go to the er to get the ativan?
did you have a panic attack?
i also have anxiety. i took effexor for a long time, with xanax for panic attacks.
exercise also helps. talk therapy is also very useful along with a med.
we also have an anxiety forum, here is the link.
You will not get withdrawals from this amount of use. But if you end up getting another script for any kind of benzo (ativan, klonopin, xanax, etc) and take it everyday for more than a week or 2, you might end up getting withdrawals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.